RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2017, Volume 58, Number 5, Pages 1144–1149 (Mi smj2925)  

This article is cited in 2 scientific papers (total in 2 papers)

On sharply $2$-transitive groups with generalized finite elements

A. I. Sozutov, E. B. Durakov

Siberian Federal University, Krasnoyarsk, Russia

Abstract: We prove Jordan's Theorem for infinite sharply $2$-transitive groups satisfying the finiteness $(a,b)$-condition, with $|a|\cdot|b|$ even.

Keywords: group, infinite group with finiteness conditions, sharply $2$-transitive group, Jordan's Theorem.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-04897-a
16-41-240670
The authors were financially supported by the Russian Foundation for Basic Research, the Government of the Krasnoyarsk Region, and the Krasnoyarsk Regional Science Foundation (Grants 15-01-04897-a and 16-41-240670).


DOI: https://doi.org/10.17377/smzh.2017.58.515

Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2017, 58:5, 887–890

Bibliographic databases:

UDC: 512.54
MSC: 35R30
Received: 15.12.2016

Citation: A. I. Sozutov, E. B. Durakov, “On sharply $2$-transitive groups with generalized finite elements”, Sibirsk. Mat. Zh., 58:5 (2017), 1144–1149; Siberian Math. J., 58:5 (2017), 887–890

Citation in format AMSBIB
\Bibitem{SozDur17}
\by A.~I.~Sozutov, E.~B.~Durakov
\paper On sharply $2$-transitive groups with generalized finite elements
\jour Sibirsk. Mat. Zh.
\yr 2017
\vol 58
\issue 5
\pages 1144--1149
\mathnet{http://mi.mathnet.ru/smj2925}
\crossref{https://doi.org/10.17377/smzh.2017.58.515}
\elib{https://elibrary.ru/item.asp?id=29947478}
\transl
\jour Siberian Math. J.
\yr 2017
\vol 58
\issue 5
\pages 887--890
\crossref{https://doi.org/10.1134/S0037446617050159}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413438200015}
\elib{https://elibrary.ru/item.asp?id=31126923}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032003249}


Linking options:
  • http://mi.mathnet.ru/eng/smj2925
  • http://mi.mathnet.ru/eng/smj/v58/i5/p1144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Sozutov, E. B. Durakov, “On groups with a Frobenius element”, Siberian Math. J., 59:5 (2018), 938–946  mathnet  crossref  crossref  isi  elib
    2. E. B. Durakov, A. I. Sozutov, “O nekotorykh periodicheskikh gruppakh s konechnym regulyarnym avtomorfizmom chetnogo poryadka”, Algebra i logika, 58:1 (2019), 22–34  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:84
    Full text:18
    References:12
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021